# SDR UIEA2020031700453

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,546 hours, 16,020 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO BLOCKOUT APU BLEED PRESSURE DROPPED TO 5 PSI. UNABLE TO CLEAR AFTER RE-STARTING APU (SAME ISSUE EXISTS).( PERFORMED AUX POWER CONTROL UNIT BITE TEST IAW AMM 49-61-05. RESTART OF APU OPS NORMAL WITH 30PSI WITH PACKS RUNNING. )
